Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2020 | Preprint | IST-REx-ID: 7568   OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of the PL-approximation of isomanifolds,” EUROCG 2020. .
View | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791   OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7962   OA
J. Pach, B. Reed, and Y. Yuditsky, “Almost all string graphs are intersection graphs of plane convex sets,” Discrete and Computational Geometry, vol. 63, no. 4, pp. 888–917, 2020.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905   OA
A. Brown and B. Wang, “Sheaf-theoretic stratification learning from geometric and topological perspectives,” Discrete & Computational Geometry, 2020.
View | DOI | Download (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944   OA
Z. Masárová, Reconfiguration problems. IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7666   OA
H. Edelsbrunner and K. Ölsböck, “Tri-partitions and bases of an ordered complex,” Discrete and Computational Geometry, 2020.
View | DOI | Download (ext.)
 
2020 | Conference Paper | IST-REx-ID: 7952   OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL-approximations of isomanifolds,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164, p. 20:1-20:18.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7460   OA
K. Ölsböck, The hole system of triangulated shapes. IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554   OA
H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4, pp. 595–614, 2020.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567   OA
A. Choudhary, S. Kachanovich, and M. Wintraecken, “Coxeter triangulations have good quality,” Mathematics in Computer Science, 2020.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6515   OA
R. Dyer, G. Vegter, and M. Wintraecken, “Simplices modelled on spaces of constant curvature,” Journal of Computational Geometry , vol. 10, no. 1, pp. 223–256, 2019.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
G. Vegter and M. Wintraecken, “The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds,” in The 31st Canadian Conference in Computational Geometry, Edmonton, Canada, 2019, pp. 275–279.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6793   OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, vol. 51, no. 5, pp. 765–775, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 7950
A. Biniaz et al., “Token swapping on trees,” arXiv:1903.06981. ArXiv.
View | Files available | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989   OA
O. Aichholzer et al., “Folding polyominoes with holes into a cube,” in Proceedings of the 31st Canadian Conference on Computational Geometry, Edmonton, Canada, 2019, pp. 164–170.
View | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7216
G. F. Osang, J. Cook, A. Fabrikant, and M. Gruteser, “LiveTraVeL: Real-time matching of transit vehicle trajectories to transit routes at scale,” in 2019 IEEE Intelligent Transportation Systems Conference, Auckland, New Zealand, 2019.
View | DOI
 
2019 | Conference Paper | IST-REx-ID: 6648   OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Topological data analysis in information space,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 31:1-31:14.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6756   OA
P. Pranav et al., “Unexpected topology of the temperature fluctuations in the cosmic microwave background,” Astronomy and Astrophysics, vol. 627, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050   OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147, pp. 91–102, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671   OA
J.-D. Boissonnat, A. Lieutier, and M. Wintraecken, “The reach, metric distortion, geodesic convexity and the variation of tangent spaces,” Journal of Applied and Computational Topology, vol. 3, no. 1–2, pp. 29–58, 2019.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed